# SDR 04FDEA01861

- Difficulty date: June 25, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 28,997 hours, 16,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1037 ABOVE STR 23R SKIN IS DENTED.  DENT AT BS 1037 STR 23 FOUND TO BE OUT OF LIMITS.  REPAIRED DENT PER SRM 53-30-3 FIGURE 1.
